Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online
Ask a Urologist   »  

Frequently passing urine. Having stomach cramps. Cure?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
passing urine far too much also stomach cramps like` lock`ed wind intermittedly
Posted Tue, 11 Jun 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have increased frequency of urination with pain in abdomen..I shall be happy if you can post few more details to help me to make comments on your problem
1) Are you Diabetic ?
2) Do you have burning while passing urine.?
3) Do you have fever occasionally, suggesting UTI.?
4) Are you taking any medications .?
5) Have you done routine urine test to rule out UTI ?

In majority of females at post menopausal age the cause of increased frequency of urination is due to incomplete emptying of bladder secondary due to Urethral Stenosis. This is part of ageing process where entire genito urinary system (Organs) undergoes changes of atrophy resulting in narrowing of urethral passage( Urethra) and thereby incomplete emptying of bladder leading to frequent urination .

However this can be confirmed only on clinical examination and endoscopic evaluation of the Bladder.

Please consult qualified Urologist for clinical evaluation and cystoscopic examination.He may calibrate your urethra simultaneously while doing Cystoscopy.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor